# SDR FDEA2018091472192

- Difficulty date: August 27, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FR75 AND FR77 BL0 CORRODED AND SCALLOPS WORN BLENDED AREA IAW SRM 51-74-10, CHECKED LIMITS, MAX MATERIAL REMOVE IS .028 AFTER REWORK L=.2 W=.300 D=.035. FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 102 TR83340. CUT OUT SEAT TRACK SECTION BL0 BETWEEN FR75 TO FR76 IAW SRM 53-10-16 FIG 201. FABRICATED NEW SEAT TRACK SECTION P/N A53274005-SFS-DAP FR75 TO FR76 IAW SRM 53-10-16 FIG 201. INSTALLED NEW SEAT TRACK SECTION FR75 TO FR76 IAW SRM 53-10-16 FIG 201, MAJOR REPAIR.
